Follow
Herbert S. Wilf (1931-2012)
Herbert S. Wilf (1931-2012)
Thomas A. Scott Emeritus Professor of Mathematics, University of Pennsylvania
Verified email at math.upenn.edu - Homepage
Title
Cited by
Cited by
Year
generatingfunctionology
HS Wilf
CRC press, 2005
24652005
Mathematical methods for digital computers-Volumes 1 and 2
A Ralston, HS Wilf
New York: Wiley, 1967
16881967
Combinatorial algorithms: for computers and calculators
A Nijenhuis, HS Wilf
Elsevier, 2014
15442014
Uniqueness theorems for periodic functions
NJ Fine, HS Wilf
Proceedings of the American Mathematical Society 16 (1), 109-114, 1965
7101965
Algorithms and complexity
HS Wilf
AK Peters/CRC Press, 2002
548*2002
An algorithmic proof theory for hypergeometric (ordinary and “q”) multisum/integral identities
HS Wilf, D Zeilberger
Inventiones mathematicae 108 (1), 575-633, 1992
5221992
Mathematics for the physical sciences
HS Wilf
Courier Corporation, 2013
3672013
Recounting the rationals
N Calkin, HS Wilf
The American Mathematical Monthly 107 (4), 360-363, 2000
3462000
An inequality for the chromatic number of a graph
G Szekeres, HS Wilf
Journal of Combinatorial Theory 4 (1), 1-3, 1968
2921968
The number of independent sets in a grid graph
NJ Calkin, HS Wilf
SIAM Journal on Discrete Mathematics 11 (1), 54-60, 1998
2471998
Rational functions certify combinatorial identities
HS Wilf, D Zeilberger
Journal of the american mathematical society 3 (1), 147-158, 1990
2471990
The eigenvalues of a graph and its chromatic number
HS Wilf
Journal of the London mathematical Society 1 (1), 330-332, 1967
2441967
Mathematical methods for digital computers
MA Efroymson, A Ralston, HS Wilf
Multiple regression analysis, 1960
2441960
Subordinating factor sequences for convex maps of the unit circle
HS Wilf
Proceedings of the American Mathematical society 12 (5), 689-693, 1961
2411961
Combinatorial algorithms: an update
HS Wilf
Society for Industrial and Applied Mathematics, 1989
2381989
A= BAK Peters
M Petkovšek, HS Wilf, D Zeilberger
Wellesley, MA, 1996
2151996
A probabilistic proof of a formula for the number of Young tableaux of a given shape
C Greene, A Nijenhuis, HS Wilf
Young Tableaux in Combinatorics, Invariant Theory, and Algebra, 17-22, 1982
2101982
Spectral bounds for the clique and independence numbers of graphs
HS Wilf
Journal of Combinatorial Theory, Series B 40 (1), 113-117, 1986
1991986
The interchange graph of a finite graph
ACM van Rooij, HS Wilf
Acta Mathematica Academiae Scientiarum Hungarica 16, 263-269, 1965
1741965
A circle-of-lights algorithm for the “money-changing problem”
HS Wilf
The American Mathematical Monthly 85 (7), 562-565, 1978
1671978
The system can't perform the operation now. Try again later.
Articles 1–20